Found: 5 resources


Narrow your search

Resource type

article (5)


Language

English (5)


Year
From To Submit

2021 (1)

2020 (1)

2019 (2)

2007 (1)

Listing 1 - 5 of 5
Sort by

LINEAR CODE THROUGH POLYNOMIAL MODULO Z

Journal of university of Anbar for Pure science, 2007, Volume 1, Issue 3, Pages 117-121
 

17 New Existences linear [n,3,d]19 Codes by Geometric Structure Method in PG(2,19)

AL-Rafidain Journal of Computer Sciences and Mathematics, 2019, Volume 13, Issue 1, Pages 61-86
 

Listing 1 - 5 of 5
Sort by